Hello all taking imatinib from all 10 days....my legs are paining like hell....what I can do.....the pain is not acceptable
You are here
Legs are paining
Hi friend ......horror pain in whole body.....lit bit fever and no power in body from last 15 days the day I started imatinib 400....sometimes I feel very very upset that what happens to me.....yes sir I am a new patient just diagnosed 30 days ago...I am the same Rama deep....
Manni - I can say that when I started Dasatinib it was extremely painfull (headaches and tailbone pain). The first few days were very bad and one time literally in tears. The pain did subside and I continued dasatinib for two years. The fever on the other hand is not a good thing. I would say to see your oncologist to make sure that your blood tests are going in the right direction. Imatinib may not be your best option but there are 4 other TKI's (that I know of) that may be a better fit for you. Praying you get relief for your pain soon. Take care.
Sorry for taking so long to reply - I’ve been busy recently.
When I first took Imatinib I had terrible leg pains - dull ache with intermittent sharp, shooting pain.
We tried everything - the only painkiller that helped was lots of codeine, but that’s not a good long term option.
We stopped imatinib and the pain went in a few days.
Have you asked your doctor about switching to a different TKI - even for a trial to rule out the pain being directly caused by it?